# SDR ABXA040167

- Difficulty date: April 26, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- Aircraft time: 58,210 hours, 62,453 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 39536262
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR JAMB LEFT UPPER STOP FITTING CRACKED ON HORIZONTAL LEG. REPLACED FITTING IAW DC-9 SRM 51-30-2.
